Weird period

Makeuptalk.com - Makeup forums and reviews

Help Support Makeuptalk.com - Makeup forums and reviews:

Joined
Jul 7, 2005
Messages
2,214
Reaction score
0
i was just wondering if this has happened to anyone on here, i dont use any kind of birth control never have so i dont think thats the problem but anyway my periods are usually normal, not too heavy not too light and i usually get headaches and cramps, so on the 15th was the last day of my last period, but it lasted 4 days, was very light and i didnt get any headaches or cramps, then on the 26th of this same month i get ANOTHER period!!! a full one kinda heavy this time (like my normal ones) and i'm like wtf! 2 periods not even 2 weeks apart! and i have the headaches and the cramps this time (fun) , i'm like oh great menopause at 35!! LOL!!!! i'm making my appointment to see my doctor (he's probably so sick of seeing me in his office already!) i'm stressing over this so i had to tell someone. thanx for listening!


 
Joined
Jun 7, 2006
Messages
7,048
Reaction score
0
Definitely go see your doctor. I have had this happen myself.

 

Lia

Joined
Jan 17, 2006
Messages
4,521
Reaction score
0
The first 4 days could have been a 'false' period... I'm wondering , but maybe you have some kind of ovulation issue, like PCOS or something. But it's manageable with meds.

Or otherwise your body just reacted to stress or something related - you told on another thread about you , so it can be a way that your body is showing your fears and stress

 
Joined
Feb 22, 2006
Messages
22,700
Reaction score
1
I know I have periods where it seems like it's gone for a whole day, and then for about half of the next day I get light bleeding. However, with the light bleeding, it's more of a dark red/brown color ("old blood" as it's called). I've been told this is the rest of the egg shedding. And I know too, as my OB-GYN once told me, you do have up to 13 periods a year. It could be stress-related as well. Please definitely let us know what your doctor said!

 
Joined
Jul 7, 2005
Messages
2,214
Reaction score
0
thanx everyone, well my doctor said it could be stress related, but anyway i'm due for my pap, and he said if it happens 2 months in a row it's ok as long as its not every month, and he wanted to put me on birth control to kind of regulate it but not until i get my pap to see that everything is ok, i guess it could be stress and all my anxiety i've been having this past month, isnt it crazy how the female body has to go thru so much crap in a lifetime and on top of that even stress can throw our bodies all out of wack!? sometimes it sucks being a girl! lol!

 
Joined
Jul 7, 2005
Messages
2,214
Reaction score
0
Originally Posted by AngelaGM /img/forum/go_quote.gif Mine was caused by stress as well. well now i feel a little better that the same thing happened to you and it was caused by stress, cuz you know when it comes to this kind of stuff you start jumping to conclusions and then you REALLY start stressing! lol thanx for your post!
 
Joined
May 2, 2006
Messages
20,522
Reaction score
58
it has happened to me too a few years back. i was really worried but my mom and my doc said it was just stress related. they told me i could take birth control to regulate my periods too, but i didn't want to.

 
Joined
Jul 7, 2005
Messages
2,214
Reaction score
0
yeah i dont think i want to go that route either, so i'll see what happens. but i'm pretty sure it's stress since God knows i've been going thru alot of it these past 2 months.

 
Joined
Aug 24, 2007
Messages
40
Reaction score
0
well i've had this happen to me some time back. i went on the pill for a month but decided to stop because I'm afraid of messing with my hormones. I guess I don't quite buy the proposition that the pill regulates the menstrual cycle. The pill basically works by tricking your body into thinking you are pregnant so you don't ovulate. So there really isn't any 'menstrual cycle' to begin with when you're on the pill - the 'period' that you get on the pill is not a real period; it is just the shedding of the uterine walls artificially induced by the sudden drop of progesterone when you take the sugar pills on the last week. A real period however is accompanied by ovulation and thereafter the shedding of the unfertilized egg and the thickened uterine walls.

It's definitely best to speak to your doctor about it and ask a lot of questions. I tend to ask a million questions to ensure I understand what's happening to my body, and how the remedy he recommends will affect me.

 
Joined
Aug 24, 2007
Messages
4,637
Reaction score
1
Originally Posted by Aquilah /img/forum/go_quote.gif I know I have periods where it seems like it's gone for a whole day, and then for about half of the next day I get light bleeding. However, with the light bleeding, it's more of a dark red/brown color ("old blood" as it's called). I've been told this is the rest of the egg shedding. And I know too, as my OB-GYN once told me, you do have up to 13 periods a year. It could be stress-related as well. Please definitely let us know what your doctor said! Mine is like that, It'll go away for a day and then the next day it comes back for about half of that day and it's pretty light but i've never gotten my period 2 times in a month.
 

Latest posts

Top